# SDR USAA2011020790553

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 36,267 hours, 14,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2927
- Condition: Low Pressure
- Location: L1 Door
- Part time: 33,469 hours, 13,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 221 - PHX-BOS - EMERGENCY EGRESS SYSTEM - DOOR 1L DAMPER CYLINDER PRECHARGE LOW.  DOOR 1L DAMPER CYLINDER SERVICED PER AMM 52-10-22-614-001.
